# SDR DLM88950790

- Difficulty date: February 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N901DL
- Make and model: Doug MD-88
- Aircraft serial: 49532
- Engine: Pwa JT8D219
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: JT8D219
- Condition: Bird Strike
- Location: Nr 1
- Part time: 13,329 hours
- Stage of operation: CL
- Nature of condition: C
- Precautionary procedure: E, A

## Discrepancy

ON TAKOFF, TOOK NUMEROUS BIRD STRIKES, NR 1 ENGINE WAS SHUT DOWN, RETURNED MSP.  REPLACED ENGINE AND NOSE COWL FOR RETURN TO SERVICE.
